zbMATH — the first resource for mathematics

A generalization of Tauber’s theorem and some Tauberian constants. (English) Zbl 0050.28503

Full Text: DOI EuDML
[1] Agnew, R. P.: Abel transforms and partial sums of Tauberian series. Ann. of Math.50, 110-117 (1949). · Zbl 0032.15203
[2] Delange, H.: Sur les théorèmes inverses des procédés de sommation des séries divergents (Premier mémoir). Ann. Sci. École Norm. Sup. (3)67, 99-160 (1950). · Zbl 0039.06402
[3] Karamata, J.: Sur les théorèmes inverses des procédés de sommabilité. Actual. sci. industr. No.450, VI (1937).
[4] Karamata, J.: Über allgemeineO-Umkehrsätze. Bull. int. Acad. Yougosl. Sci.32, 1-9 (1939). · Zbl 0027.30303
[5] Rajagopal, C. T.: On a generalization of Tauber’s theorem. Comm. Math. Helv.24, 219-231 (1950). · Zbl 0040.32201
[6] Rajagopal, C. T.: Two one-sided Tauberian theorems. Archiv der Math.3, 108-113 (1952). · Zbl 0047.30101
[7] Vijayaraghavan, T.: A theorem concerning the summability of series by Borel’s method. Proc. London Math. Soc. (2)27, 316-326 (1926). · JFM 54.0237.01
[8] Wiener, N.: Tauberian theorems. Ann. of Math.33, 1-100 (1932). · JFM 58.0226.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.